Last night I picked up my bp order that a local pharmacy said was ready I didnt even think to loik at the bottle as I still had almost a full bottle of metoporal left. So I split my refill pills in half and take a half in morning and a half at night because when I take a whole one in morning it just seems to make me kinda sluggish. Anyway instead of taking one 25 mg metoporal this morning I actually was taking one abd a half. I should have been taking one metoporal and a half of benicar but it wasnt the benicar that they refilled and I didnt realize it till this morning after I took the pills. Is it ok or did I jyst take too much. I took like 35 mg of metoporal and none of the benicar
You should be fine as you've missed just one dose of your Benicar and took a slightly larger dose of your metoprolol. It is important to return to your normal dosing schedule on the following day to get back on track. If you feel any uncomfortable symptoms, after taking a wrong dose of your medication you should consult your doctor immediately. Otherwise, you should be safe, just be sure to always do a visual check of your medications before taking them in the future.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.